# SDR FDEA2019081651897

- Difficulty date: August 15, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 83,240 hours, 42,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Part serial: 0000
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, MAIN FRAME-STA 580 FLOOR BEAM SPLICE SEGMENT UPPER AFT   CRACK COMPLIED WITH EA F- 5310- T0348795 P1.
